Alert archive / Missouri / River Flood Warnings in 2022

River Flood Warning 3, NWS Springfield, MO

February 17, 2022Pulaski County, Missouri

NWS Springfield, MO issued this river flood warning at Feb 17, 2022, 8:04 AM CST for Pulaski County, Missouri. It took effect at Feb 17, 2022, 4:32 PM CST. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Feb 17, 2022, 8:04 AM CST (14:04 UTC)
In effect from
Feb 17, 2022, 4:32 PM CST
Expired
Feb 19, 2022, 3:33 AM CST
In force
35 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 134 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Piney at Ft. Wood - East Gate (BIGM7). The gauge peaked at 14.53 ft at Feb 18, 2022, 12:00 PM CST.

actionminormoderate5101502/1702/1802/1902/20
Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06930060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

286 
WGUS43 KSGF 171404
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
804 AM CST Thu Feb 17 2022

...The National Weather Service in Springfield MO has issued a Flood 
Warning for the following rivers in Missouri...

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 

.Heavy rainfall received last last night and early today will cause 
the river to rise above flood stage.

For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

Friday morning at 815 AM CST.

&&

MOC169-181415-
/O.NEW.KSGF.FL.W.0003.220218T1236Z-220220T0027Z/
/BIGM7.1.ER.220218T1236Z.220219T0000Z.220219T1826Z.NO/
804 AM CST Thu Feb 17 2022

...FLOOD WARNING IN EFFECT FROM FRIDAY MORNING TO SATURDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Big Piney  below Fort Leonard Wood - East Gate.

* WHEN...From Friday morning to Saturday evening.

* IMPACTS...At 10.0 feet, flood waters affect the lower TA 250 
  Training Area and Highway J east of Fort Wood East Gage.

* ADDITIONAL DETAILS...
  - At 7:00 AM CST Thursday the stage was 3.3 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 12.0 feet tomorrow evening. It
    will then fall below flood stage early Saturday afternoon.
  - Flood stage is 8.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

MMT
7 follow-up statements
631 
WGUS83 KSGF 171432
FLSSGF

Flood Statement
National Weather Service Springfield MO
832 AM CST Thu Feb 17 2022

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 

  Jacks Fork at Alley Spring affecting Shannon County.

For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.
For the Jacks Fork River Basin...including Alley Spring, Eminence...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

late tonight at 530 AM CST.

&&

MOC203-181130-
/O.EXT.KSGF.FL.W.0001.220217T1900Z-220218T1121Z/
/ALYM7.1.ER.220217T1900Z.220218T0000Z.220218T0521Z.NO/
832 AM CST Thu Feb 17 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO LATE TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Jacks Fork at Alley Spring.

* WHEN...From this afternoon to late tonight.

* IMPACTS...At 11.0 feet, much of Alley Spring Campground floods. 
  Water flows through Alley Spring Campground and isolates the 200 
  Area Camp Sites.

* ADDITIONAL DETAILS...
  - At 7:30 AM CST Thursday the stage was 3.4 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 11.5 feet this evening. It will
    then fall below flood stage late this evening.
  - Flood stage is 9.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
      3711 9148 3707 9150 3703 9161 3705 9161
      3708 9154 3712 9154


$$

MOC169-181445-
/O.EXT.KSGF.FL.W.0003.220218T1236Z-220220T0026Z/
/BIGM7.1.ER.220218T1236Z.220219T0000Z.220219T1826Z.NO/
832 AM CST Thu Feb 17 2022

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING TO SATURDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Big Piney  below Fort Leonard Wood - East Gate.

* WHEN...From Friday morning to Saturday evening.

* ADDITIONAL DETAILS...
  - At 8:00 AM CST Thursday the stage was 3.3 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 12.0 feet tomorrow evening. It
    will then fall below flood stage early Saturday afternoon.
  - Flood stage is 8.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

KP
534 
WGUS83 KSGF 172147
FLSSGF

Flood Statement
National Weather Service Springfield MO
347 PM CST Thu Feb 17 2022

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 

.Heavy rainfall received last night and early today will cause the 
river to rise above flood stage.

For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

Friday afternoon at 400 PM CST.

&&

MOC169-182200-
/O.EXT.KSGF.FL.W.0003.220217T2232Z-220219T1216Z/
/BIGM7.1.ER.220217T2232Z.220218T1200Z.220219T0616Z.NO/
347 PM CST Thu Feb 17 2022

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Big Piney  below Fort Leonard Wood - East Gate.

* WHEN...Until Saturday morning.

* ADDITIONAL DETAILS...
  - At 3:00 PM CST Thursday the stage was 6.3 feet.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 12.0 feet tomorrow morning.
    It will then fall below flood stage early Saturday morning.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.7 feet on 03/23/2012.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

JD/EW
757 
WGUS83 KSGF 180222
FLSSGF

Flood Statement
National Weather Service Springfield MO
822 PM CST Thu Feb 17 2022

...The Flood Warning continues for the following rivers in 
Missouri...

  Roubidoux Creek Near Waynesville affecting Pulaski County.

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 

.Heavy rainfall received last night and early today will cause the 
river to rise above flood stage.

For the Roubidoux Creek...including Waynesville...Minor flooding is 
forecast.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

Friday afternoon at 1230 PM CST.

&&

MOC169-181830-
/O.EXT.KSGF.FL.W.0004.220218T0222Z-220218T1825Z/
/RBXM7.1.ER.220217T2347Z.220218T0600Z.220218T1225Z.NO/
822 PM CST Thu Feb 17 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Roubidoux Creek near Waynesville.

* WHEN...From this evening to early tomorrow afternoon.

* IMPACTS...At 8.0 feet, low parts of Spring Road south of Business 
  66 in Waynesville flood.

* ADDITIONAL DETAILS...
  - At 7:30 PM CST Thursday the stage was 8.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:30 PM CST Thursday was 8.1 feet.
  - Forecast...The river is expected to rise to a crest of 8.3
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow morning.
  - Flood stage is 7.0 feet.
  - Flood History...This crest compares to a previous crest of
    7.4 feet on 04/27/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
      3778 9216 3774 9222 3775 9227 3778 9220
      3785 9222


$$

MOC169-190230-
/O.EXT.KSGF.FL.W.0003.000000T0000Z-220219T0545Z/
/BIGM7.1.ER.220217T2304Z.220218T0600Z.220218T2345Z.NO/
822 PM CST Thu Feb 17 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Piney  below Fort Leonard Wood - East Gate.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 14.0 feet, water at the lower TA 250 Training Ground 
  is two feet deep.

* ADDITIONAL DETAILS...
  - At 8:00 PM CST Thursday the stage was 9.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CST Thursday was 9.6 feet.
  - Forecast...The river is expected to rise to a crest of 12.1
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow afternoon.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.7 feet on 03/23/2012.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

JD/EW
220 
WGUS83 KSGF 180443
FLSSGF

Flood Statement
National Weather Service Springfield MO
1043 PM CST Thu Feb 17 2022

...The Flood Warning is extended for the following rivers in 
Missouri...

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 

...The Flood Warning continues for the following rivers in 
Missouri...

  Roubidoux Creek Near Waynesville affecting Pulaski County.

.Heavy rainfall received last night and early today will continue to 
cause the river to rise above flood stage.

For the Roubidoux Creek...including Waynesville...Minor flooding is 
forecast.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov.

Friday afternoon at 1230 PM CST.

&&

MOC169-190445-
/O.EXT.KSGF.FL.W.0003.000000T0000Z-220219T1216Z/
/BIGM7.1.ER.220217T2304Z.220218T1200Z.220219T0616Z.NO/
1043 PM CST Thu Feb 17 2022

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Piney  below Fort Leonard Wood - East Gate.

* WHEN...Until Saturday morning.

* IMPACTS...At 14.0 feet, water at the lower TA 250 Training Ground 
  is two feet deep.

* ADDITIONAL DETAILS...
  - At 10:00 PM CST Thursday the stage was 10.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:00 PM CST Thursday was 10.5 feet.
  - Forecast...The river is expected to rise to a crest of 13.1
    feet tomorrow morning. It will then fall below flood stage
    early Saturday morning.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    13.0 feet on 02/12/2009.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

MOC169-181830-
/O.CON.KSGF.FL.W.0004.000000T0000Z-220218T1825Z/
/RBXM7.1.ER.220217T2347Z.220218T0600Z.220218T1225Z.NO/
1043 PM CST Thu Feb 17 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Roubidoux Creek near Waynesville.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 9.0 feet, the RV Park on the west side of Roubidoux 
  in Waynesville just north of the Business 66 bridge floods. Spring 
  Road near I-44 floods.

* ADDITIONAL DETAILS...
  - At 9:30 PM CST Thursday the stage was 9.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:30 PM CST Thursday was 9.1 feet.
  - Forecast...The river is expected to rise to a crest of 9.3
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow morning.
  - Flood stage is 7.0 feet.
  - Flood History...This crest compares to a previous crest of
    9.4 feet on 10/10/2009.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
      3778 9216 3774 9222 3775 9227 3778 9220
      3785 9222


$$

EW
744 
WGUS83 KSGF 181027
FLSSGF

Flood Statement
National Weather Service Springfield MO
427 AM CST Fri Feb 18 2022

...The Flood Warning is extended for the following rivers in 
Missouri...

  Roubidoux Creek Near Waynesville affecting Pulaski County.

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Jacks Fork at Eminence affecting Shannon County. 

  Jacks Fork at Alley Spring affecting Shannon County.

.Heavy rainfall received Wednesday night and early Thursday led to 
rivers in the Jacks Fork, Big Piney and Roubidoux basins to rise 
above flood stage. Rivers in the Jacks Fork Basin have crested and 
are expected to remain below flood stage through today.

For the Roubidoux Creek...including Waynesville...Minor flooding is 
forecast.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

early this morning at 530 AM CST.

&&

MOC203-181130-
/O.CAN.KSGF.FL.W.0005.000000T0000Z-220218T1027Z/
/EMCM7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
427 AM CST Fri Feb 18 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Jacks Fork  at Eminence.

* ADDITIONAL DETAILS...
  - At 3:30 AM CST Friday the stage was 9.8 feet.
  - Forecast...The river is expected to fall to 3.3 feet Tuesday
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3719 9128 3719 9127 3717 9129 3716 9133
      3714 9135 3715 9139 3716 9139 3717 9135
      3718 9134


$$

MOC203-181130-
/O.CAN.KSGF.FL.W.0001.000000T0000Z-220218T1027Z/
/ALYM7.1.ER.220217T2101Z.220217T2315Z.000000T0000Z.NO/
427 AM CST Fri Feb 18 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Jacks Fork at Alley Spring.

* ADDITIONAL DETAILS...
  - At 3:30 AM CST Friday the stage was 7.4 feet.
  - Forecast...The river is expected to fall to 3.4 feet Tuesday
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
      3711 9148 3707 9150 3703 9161 3705 9161
      3708 9154 3712 9154


$$

MOC169-182345-
/O.EXT.KSGF.FL.W.0004.000000T0000Z-220218T2338Z/
/RBXM7.1.ER.220217T2347Z.220218T0700Z.220218T1738Z.NO/
427 AM CST Fri Feb 18 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Roubidoux Creek near Waynesville.

* WHEN...Until late this afternoon.

* IMPACTS...At 9.0 feet, the RV Park on the west side of Roubidoux 
  in Waynesville just north of the Business 66 bridge floods. Spring 
  Road near I-44 floods.

* ADDITIONAL DETAILS...
  - At 3:30 AM CST Friday the stage was 9.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:30 AM CST Friday was 10.0 feet.
  - Forecast...The river is expected to fall below flood stage
    late this morning and continue falling to 2.6 feet Tuesday
    evening.
  - Flood stage is 7.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
      3778 9216 3774 9222 3775 9227 3778 9220
      3785 9222


$$

MOC169-191030-
/O.EXT.KSGF.FL.W.0003.000000T0000Z-220219T1355Z/
/BIGM7.1.ER.220217T2304Z.220218T1200Z.220219T0755Z.NO/
427 AM CST Fri Feb 18 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Piney  below Fort Leonard Wood - East Gate.

* WHEN...Until tomorrow morning.

* ADDITIONAL DETAILS...
  - At 4:00 AM CST Friday the stage was 12.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:00 AM CST Friday was 12.8 feet.
  - Forecast...The river will rise to 13.3 feet this morning. It
    will then fall to 13.1 feet and begin rising again this
    morning. It will rise to 13.3 feet this afternoon. It will
    then fall below flood stage just after midnight tonight.
  - Flood stage is 8.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

MMT
840 
WGUS83 KSGF 181427
FLSSGF

Flood Statement
National Weather Service Springfield MO
827 AM CST Fri Feb 18 2022

...The Flood Warning continues for the following rivers in 
Missouri...

  Roubidoux Creek Near Waynesville affecting Pulaski County.

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 

For the Roubidoux Creek...including Waynesville...Minor flooding is 
forecast.
For the Big Piney River...including Fort Leonard Wood - East Gate...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 545 PM CST.

&&

MOC169-182345-
/O.CON.KSGF.FL.W.0004.000000T0000Z-220218T2338Z/
/RBXM7.1.ER.220217T2347Z.220218T0700Z.220218T1738Z.NO/
827 AM CST Fri Feb 18 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Roubidoux Creek near Waynesville.

* WHEN...Until late this afternoon.

* IMPACTS...At 9.0 feet, the RV Park on the west side of Roubidoux 
  in Waynesville just north of the Business 66 bridge floods. Spring 
  Road near I-44 floods.

* ADDITIONAL DETAILS...
  - At 3:30 AM CST Friday the stage was 9.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:30 AM CST Friday was 10.0 feet.
  - Forecast...The river is expected to fall below flood stage
    late this morning and continue falling to 2.6 feet Tuesday
    evening.
  - Flood stage is 7.0 feet.
  - Flood History...This crest compares to a previous crest of
    9.8 feet on 05/04/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
      3778 9216 3774 9222 3775 9227 3778 9220
      3785 9222


$$

MOC169-191400-
/O.CON.KSGF.FL.W.0003.000000T0000Z-220219T1355Z/
/BIGM7.1.ER.220217T2304Z.220218T1200Z.220219T0755Z.NO/
827 AM CST Fri Feb 18 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Piney  below Fort Leonard Wood - East Gate.

* WHEN...Until tomorrow morning.

* IMPACTS...At 14.0 feet, water at the lower TA 250 Training Ground 
  is two feet deep.

* ADDITIONAL DETAILS...
  - At 4:00 AM CST Friday the stage was 12.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:00 AM CST Friday was 12.8 feet.
  - Forecast...The river will rise to 13.3 feet this morning. It
    will then fall to 13.1 feet and begin rising again this
    morning. It will rise to 13.3 feet this afternoon. It will
    then fall below flood stage just after midnight tonight.
  - Flood stage is 8.0 feet.
  - Flood History...This crest compares to a previous crest of
    13.3 feet on 02/26/2001.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

JR
833 
WGUS83 KSGF 190933
FLSSGF

Flood Statement
National Weather Service Springfield MO
333 AM CST Sat Feb 19 2022

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Big Piney below Fort Leonard Wood  -East Gate affecting Pulaski 
  County. 

MOC169-191045-
/O.CAN.KSGF.FL.W.0003.000000T0000Z-220219T0933Z/
/BIGM7.1.ER.220217T2304Z.220218T1200Z.000000T0000Z.NO/
333 AM CST Sat Feb 19 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Big Piney  below Fort Leonard Wood - East Gate.

* ADDITIONAL DETAILS...
  - At 3:00 AM CST Saturday the stage was 7.1 feet.
  - Forecast...The river is expected to fall to 3.4 feet
    Wednesday evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
      3777 9200 3767 9203 3767 9210 3777 9209
      3783 9210 3786 9209


$$

DC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Feb 17, 6:10 AM CST, 1 hour 54 minutes earlier.

Area forecast discussion, Feb 17, 6:10 AM CST, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
610 AM CST Thu Feb 17 2022

Key Messages:

1. Widespread rainfall will transition to wintry precipitation
beginning early today as a cold front moves across the area.

2. Localized flooding and isolated strong to severe storms may
occur south and east of the front through late morning/early
afternoon.

3. Very cold temperatures are expected tonight with warmer and
dry conditions over the weekend.

.UPDATE...
Issued at 553 AM CST Thu Feb 17 2022

Went ahead and adjusted start times on the winter weather
advisories for locations along Interstate 44 and Highway 60 to
begin earlier due to faster surge of colder air behind the cold
front moving across the region this morning.

&&

.SHORT TERM...(Today and tonight)
Issued at 257 AM CST Thu Feb 17 2022

Widespread moderate to heavy rainfall continued along and south
of I-44 early this morning south of a strong cold front which
currently extends from Lake of the Ozarks to Joplin. Temperatures
to the north of the front were dropping quickly into the mid and
upper 30s.

To the west, another large area of precipitation was moving
northeastward out of Oklahoma into southeast Kansas and southwest
Missouri. Surface observations indicate that areas near Wichita
were receiving thunderstorms with sleet and freezing rain. This
area of enhanced wintry precipitation will push eastward into our
southeast Kansas counties over the next few hours and continue
spreading into southwest MO. Could see some localized ice
accumulations of around one to two tenth of an inch where storms
move over sub-freezing surface temps.

Otherwise, wintry precipitation will transition to snow through
the day as temperatures continue to fall through the lower 30s
into the 20 from northwest to southeast. Still looks like higher
accumulations will occur over the northern edge of the forecast
area where the winter storm warning continues.

Only adjustment to going winter headlines was to extend the winter
weather advisory southward another tier of counties.

There will still be a brief window of severe storm potential
mainly this morning along the south central MO/AR border where
strong vertical wind shear and instability reside.

.LONG TERM...(Friday through Wednesday)
Issued at 257 AM CST Thu Feb 17 2022

Once today's storm system exits the region, we will see dry
conditions and a gradual warming trend through the weekend with
high pressure dominating the region.

Another low pressure system will develop over the Plains and bring
another storm system moves across the region early next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 553 AM CST Thu Feb 17 2022

The cold front has already passed through the JLN and SGF
aerodromes early this morning and expect wintry mix to begin a few
hours earlier than previous forecasts indicated. So by 13-14Z both
locations should be seeing an intermittent mix of freezing rain
and sleet. Have also included some tempo thunder with elevated
unstable airmass overriding the colder air near the surface.

Expect IFR/LIFR to persist most of the day at all airports as
moisture from the southwest overspreads the region.

Once the 700 mb trough axis shifts east of the area between 00z
and 06z, expect improving ceilings and northerly winds dropping to
below 15 knots.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through this afternoon for MOZ057-058-068>071-
     079>083-088>098-101>106.

     Winter Weather Advisory from 9 AM this morning to 9 PM CST this
     evening for MOZ095>098-101>105.

     Winter Weather Advisory until 9 PM CST this evening for MOZ057-
     058-068>071-077>083-088>094.

     Winter Storm Warning until 9 PM CST this evening for MOZ055-056-
     066-067.

KS...Winter Weather Advisory until 9 PM CST this evening for KSZ097-
     101.

     Winter Storm Warning until 9 PM CST this evening for KSZ073.

&&

UPDATE...Terry
SHORT TERM...Terry
LONG TERM...Terry
AVIATION...Terry
Hazardous weather outlook, Feb 17, 7:14 AM CST, 50 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
714 AM CST Thu Feb 17 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181315-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
714 AM CST Thu Feb 17 2022

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated lightning risk.
  Limited excessive cold risk.
  Elevated excessive rainfall risk
  Limited non thunderstorm wind risk.
  Elevated ice accumulation risk.
  Elevated snow and or sleet risk.

DISCUSSION...

A strong storm system will continue to move across the area
today. Widespread rainfall on already saturated areas could lead
to localized flooding of low water crossings, especially along and
south of Interstate 44.

A change from liquid to wintry precipitation will occur through
this afternoon from north to south as colder air moves into the
region. The highest potential for snow accumulations over three
inches in addition to sleet and freezing rain will be closer to
the Highway 54 corridor and points north.

Localized higher accumulations of freezing rain will also be
possible over southwest Missouri this morning where thunderstorms
occur in combination with sub-freezing surface temperatures.

Some impacts to travel are possible north of Interstate 44 and
potentially north of Highway 60 from this afternoon into early
evening.

Very cold temperatures are expected late tonight with single
digit above and below zero wind chills.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Another storm system may impact the area early next week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Terry

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 10:41 PM CSTSpecial Weather StatementSGFTaney49 min
Feb 16, 11:35 PM CSTAreal Flood AdvisorySGFChristian, Douglas, Ozark, Stone, Taney, Webster and 1 more10 hr
Feb 17, 9:19 AM CSTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Shannon, Stone and 4 more12 hr
Feb 17, 3:47 PM CSTRiver Flood WarningSGFPulaski20 hr

Nearby

River Flood Warnings in Missouri, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.